# SDR HALA2010101000461

- Difficulty date: October 10, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 80,244 hours, 14,523 cycles
- Engine: Pwa PW4062
- System (JASC): 2421 · AC Generator-Alternator
- Part: Relay
- Condition: Malfunctioned
- Location: Lt Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - L IDG VALVE ILLUMINATED ON STATUS PAGE.  R & R RELAY K01033 IAW WDM 24-11-11. OPS CHECK OK IAW AMM 71-00-00.
